Track F: Renewable Energy


F1: Finally, A Practical Hog Waste-to-Energy Solution in NC

April 30, 10:30am – Noon

Moderator: Art Samberg, Program Director, Clean Power and Industrial Efficiency, NC Clean Energy Technology Center

Panelist: Ryan Childress, Manager, New Business Development, Gas Infrastructure Group, Dominion Energy

Panelist: Len Green, Senior Staff Attorney, NC Utilities Commission

Panelist: Gus Simmons, Director of Bioenergy, Cavanaugh

Panelist: Kraig Westerbeek, Senior Director, Evnironmental Affairs, Smithfield Renewables


F2: Behind the Meter Opportunities and Challenges (45-minute session)

April 30, 1:30pm – 2:15pm

Panelist: Robert Tugwell, Vice President, PowerSecure

Panelist: David Mall, Business Development Manager, Saft America

F2: Community Solar in North Carolina (45-minute session)

April 30, 2:15pm – 3:00pm

Panelist: Stacy Phillips, Manager, Distributed Energy Technology Program Management and Compliance, Duke Energy

Panelist: Achyut Shrestha, Project Manager, NC Clean Energy Technology Center


F3: Offshore Wind: A Deep Dive Into This Fast Emerging Industry (45-minute session)

April 30, 3:30pm – 4:15pm

Moderator: Adam Forrer, Atlantic Region Manager, Southeast Wind Coalition

Panelist: Craig Poff, Director, Business Development, Avangrid Renewables

Panelist: Hayes Framme, Government Relations/ Communications Manager, Southeast, Ørsted

Panelist: Jennifer Mundt, Energy Director, NC Department of Environmental Quality

F3: The Wood Pellet Industry: Economics and the Environment (45-minute session)

April 30, 4:15pm – 5:00pm

Moderator: Elizabeth Ouzts, Freelance Writer, Southeast Energy News

Panelist: Bob Abt, PhD, Department of Forestry and Environmental Resources, NC State University

Panelist: Adam Colette, Program Director, Dogwood Alliance

Panelist: Jennifer Jenkins, VP and Chief Sustainability Officer, Enviva


F4: The Intersection of Grid Modernization and Renewable Energy

May 1, 10:00am – 11:30pm

Moderator: Paul Quinlan, Clean Tech Manager, ScottMadden

Panelist: Gary Rackliffe, Vice President, Smart Grids, North America, ABB

Panelist: Brian O’Hara, SVP Strategy & Government Affairs, Strata Solar

Panelist: Jay Oliver, General Manager, Grid Solutions Engineering & Technology, Duke Energy

Panelist: Tommy Williamson, Utilities Engineer, Electric Division, NC Utilities Commission Public Staff


F5: The Future for Solar PV Recycling in North Carolina (45-minute session)

May 1, 1:00pm – 1:45pm

Moderator: Carson Harkrader, CEO, Carolina Solar Energy

Panelist: Eveyln Butler, Senior Director of Codes and Standards, Solar Energy Industries Association (SEIA)

Panelist: Jennifer Martin, Environmental Program Development Specialist, Illinois Sustainable Technology Center

F5: Methods for Addressing Decommissioning Surety by Local Governments - Options and Trade-offs (45-minute session)

May 1, 1:45pm – 2:30pm

Moderator: Elizabeth Trahos, Partner, Nelson Mullins Riley & Scarborough, LLP

Panelist: Ashton R. Smith, PE, Vice President, Ballentine Associates, PA

Panelist: Tom Terrell, Attorney, Fox Rothschild LLP


F6: Energy Equity – Discussions & Innovative Responses.
(JOINT SESSION WITH RESIDENTIAL HOMES)

May 1, 3:00pm – 4:30pm

Moderator: David Neal , Senior Attorney, Southern Environmental Law Center

Panelist: Jacquie Ayala, Energy Campaign & Outreach Coordinator, NC Justice Center

Panelist: Laura Langham, Director or Market Innovation, NC Sustainable Energy Association

Panelist: Ajulo Othow, Founder and CEO, EnerWealth Solutions